# SDR FDEA202210302892

- Difficulty date: October 30, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24120
- Aircraft time: 59,032 hours, 28,658 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: W
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

CORRODED  STRINGER IN FWD CARGO COMP. LOCATED AT STA 740-760 STR 20R WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.A  # F-5310-T0371690, STR 20R, STA 740-760, HEAVY CORROSION  PERMANENT REPAIR.      MAJOR REPAIR
